# SDR F3LA202510310321

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07967
- Aircraft time: 24,908 hours, 11,385 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Part serial: 7696
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO THIS EVENT. ODOR EVENT WITH A STALE OR MUSTY ODOR THROUGHOUT THE PLANE, BUT MOSTLY TOWARD THE AFT.  FOUND APU LUBE MODULE LEAKING FROM BASE, REMOVED AND REPLACED LUBE MODULE IAW AMM 49-91-45-000/400-003-A. LEAKS CHECK GOOD. RAN APU BLEED WITH PACKS ON, NO SMELL NOTED. COMPRESSOR WASH REQUIRED. NO LEAKS AT THIS TIME. APU PLACED ON MEL 49-10-01A. AIRCRAFT RETURNED TO SERVICE.
